MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER 635 BILIARY SELF EXPANDING METAL STENT; FGE CATHETER, BILIARY, DIAGNOSTIC - BILIARY STENT - METAL

COOK IRELAND LTD ZILVER 635 BILIARY SELF EXPANDING METAL STENT; FGE CATHETER, BILIARY, DIAGNOSTIC - BILIARY STENT - METAL
Model Number G50622
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) # = k163018.Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(4) cook medical incorporated (cmi) 1025 acuff road p.O box 4195 bloomington indiana 47402-4195.Importer site establishment registration number: 3005580113.Investigation is still pending.A follow up mdr will be submitted to include the investigation conclusions.Complaints of this nature will continue to be monitored for potential emerging trends.
 
Event or Problem Description
User advanced the device through wire guide while found out the delivery system detached from outer sheath.User changed another same device to complete the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Pma/510(k) # = k163018.Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(4) cook medical incorporated (cmi) 1025 acuff road p.O box 4195 bloomington indiana 47402-4195.Importer site establishment registration number: 3005580113.Device evaluation: the zilbs-635-6-8 device of lot number c1447546 involved in this complaint was returned for evaluation, without the original packaging.With the information provided, a physical examination and document based investigation was conducted.Lab evaluation the device related to this occurrence underwent a laboratory evaluation on the 02may2019.The handle was separated from the sheath.The stent was partially deployed.Document review prior to distribution zilbs-635-6-8 devices are subjected to a visual inspection and functional checks to ensure device integrity.A review of the relevant manufacturing records (c1447546) revealed no discrepancies that could have contributed to this complaint.Upon review of complaints, this failure mode has not occurred previously with this lot number.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number c1447546.There is no evidence to suggest that the customer did not follow the instructions for use.It may be noted that a project ire0108 has been completed to prevent the reoccurrence of deployment, separation & advancement issues.Image review ¿ n/a.Root cause review: a definitive root cause could not be determined as the circumstances of use cannot be replicated in the laboratory.A possible root cause could be attributed to product use or handling.Summary: complaint is confirmed as the failure was verified in the laboratory.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Complaints of this nature will continue to be monitored for potential emerging trends.

Brand Name
ZILVER 635 BILIARY SELF EXPANDING METAL STENT
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC - BILIARY STENT - METAL
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key8554231
Report Number3001845648-2019-00177
Device Sequence Number16901545
Product Code FGE
UDI-Device Identifier10827002506227
UDI-Public(01)10827002506227(17)210130(10)C1447546
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2021
Device Model NumberG50622
Device Catalogue NumberZILBS-635-6-8
Device Lot NumberC1447546
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/29/2019
Event Location Hospital
Initial Date Received by Manufacturer 04/01/2019
Supplement Date Received by Manufacturer04/01/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight65